# SDR SWAA2024120548074

- Difficulty date: October 13, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS767 AFT CARGO COMPARTMENT 2024-633782<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 200048001; CAL DUE DATE: 28-MAY-25;[02] REPAIRED CARGO TRACK LOC. BTW BS 747+11? TO BS 787-10.5? AND LBL 17.24 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET: 1 AND SHEET: 2; DWG 146A7500 SHEET 85 REV A; AND SRM 51-40-02   SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK CARD COMPLETED  RII REPAIRED CARGO TRACK LOC. BTW BS 747+11? TO BS 787-10.5? AND LBL 17.24 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET: 1 AND SHEET: 2; DWG 146A7500 SHEET 85 REV A; AND SRM 51-40-02 SEE INDIVIDUAL SIGN-OFF BELOW.
